# SDR 97UAL900726

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 COMPRESSOR STALL IN CLIMB, TURBULENCE MODERATE, 25 DEGREE BANK.  ENGINE WAS FOUND WITH CORE COWLING ACOUSTIC LINER TORN AND DELAMINATED, 1 INCH LONG X 5 INCH WIDE.  REVERSER SLEEVE WAS TORN 3 PLACES RIGHT SIDE 1.5 INCH, 3.5 INCH AND 5 INCH.  *S/D*  ENGINE CHECKS ACCOMPLISHED PER 767-200 MAINTENANCE MANUAL, NO FAULTS FOUND.  ENGINE REMAINS IN OPERATION.
